# SDR COEA2016031355911

- Difficulty date: March 13, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: S52376001012
- Part serial: 1256
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FWD CARGO DOOR INTERIOR SUPPORT STRAP FWD AND AFT OF CENTER HOOK BENT AND GOUGED.  REPAIRED IAW SRAS CE-1557/16, 10271, DATED 6/3/2016.
